# SDR MWEA020684

- Difficulty date: November 11, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 5936434127
- Condition: Damaged
- Location: Sta 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REQUIRES REPAIR AT STATION 270 BETWEEN LONGERON 29 LEFT AND 30 DUE TO THE REMOVAL OF AN ANTENNA.  --  FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FINGER DOUBLERS.
